MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAMMOMAT REVELATION; FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC

SIEMENS HEALTHINEERS AG MAMMOMAT REVELATION; FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC
Model Number 11343300
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's preliminary results: this equipment was potentially not approved for installation in the bus/truck.During the investigation of another complaint, siemens reference number (b)(4), mdr #3004977335-2025-00066, an analysis in regard to number of occurrences in the installed base and the associated risk was performed.Regarding the associated risk, the recently obtained knowledge acknowledges that it cannot be completely excluded that the monitor might fall off during use and might cause in a worst-case, a serious injury.Initial actions (corrective and/or preventive): currently the issue is under investigation and therefore no immediate actions could be defined at this point in time.However, it is recommended in the system operator manual to check the correct fastening of the monitor and the monitor holder before each use after transportation, and to fasten the screws if necessary.The root cause has not been identified.A supplemental report will be submitted to the fda if additional information becomes available upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers became aware of an issue with the mammomat revelation system in truck/ bus installation.It was stated that during transit, the front panel of the system monitor installed in the mobile truck, fell down.There were no injuries resulting from the event.In a worst-case scenario, if the event issue were to recur, serious injury could result from a person being hit by falling parts.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported issue.It was stated that during transportation the monitor had fallen and broke into two pieces.During complaint investigation it was determined that the operator table (material number 10549892) was installed in this mobile system.The operator table is not released for mobile systems.The operator table and all attached components are not designed to withstand the loads encountered in a truck due to vibrations.For mobile systems a separate radiation protection shield is available.This is also described in the ¿site planning guide¿.In general, the ordering process for stationary systems is not the same as the ordering process for mobile systems to ensure that not released components (e.G.The operator table) cannot be ordered for mobile vehicles.An individual change can only be manually approved.Therefore, an appropriate retraining of the order team was already initiated.The documents "system/installation and startup instruction" and the "system / site planning guide" were checked and found to be sufficient.The affected customers will be informed about the potential risk when transporting the operator table in bus-installations.The complaint is closed with this statement.

Brand Name
MAMMOMAT REVELATION
Common Device Name
FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 91301
4843234198
MDR Report Key22095002
Report Number3004977335-2025-00067
Device Sequence Number7866676
Product Code MUE
UDI-Device Identifier04056869124575
UDI-Public(01)04056869124575
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11343300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown